Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Vladimirov Vasilii Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2013
1. V. S. Vladimirov, “Nonexistence of solutions of the $p$-adic strings”, Theoret. and Math. Phys., 174:2 (2013), 178–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2012
2. V. S. Vladimirov, “Scale-invariant asymptotic (automodel) behavior in quantum field theory”, Theoret. and Math. Phys., 170:1 (2012), 97–99  mathnet  crossref  crossref  adsnasa  isi  elib  scopus

   2011
3. V. S. Vladimirov, “Solutions of $p$-adic string equations”, Theoret. and Math. Phys., 167:2 (2011), 539–546  mathnet  crossref  crossref  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
4. V. S. Vladimirov, “Mathematical questions for theory of nonlinear pseudodifferential equations with $p$-adic string”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(22) (2011), 34–41  mathnet  crossref  rsci  elib

   2010
5. V. S. Vladimirov, “Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields”, Theoret. and Math. Phys., 164:3 (2010), 1101–1109  mathnet  crossref  crossref  adsnasa  isi  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017